Discussions By Condition: General well-being


Posted In: General well-being 0 Replies
  • Posted By: Anonymous
  • July 2, 2006
  • 02:30 PM

I have had cervical steroid injections and have noticed quite a weight gain
I feel as though I want to eat most of the day. I have never been this way and am 5'7 155lbs. I was 145 when I got the first inject. gained 5lbs and then had another inject 6 weeks later. Now another 5lbs!. Starting to stress out because I have severe arthritis and 2 ruptured discs in my neck. These injections were the only pain relief I have found, but I don't want to be obese to keep the pain away. I take methodone for my back pain which helps. It just doesn't work for my neck. Any ideas here?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?